Ethinyl Estradiol/Ombitasvir-paritaprevir-ritonavir-dasabuvir Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Severe. These medicines may interact and cause very harmful effects and are usually not taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Each of these medicines has a chance of harming your liver.
What might happen:
The combination of these two medicines may increase the risk for liver problems. Signs of liver problems may include yellowing of the skin or eyes, dark urine, pale stools, or the onset of new/worsening nausea or vomiting, loss of appetite or weakness.
What you should do about this interaction:
Make sure your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Your health care provider will want to do periodic blood tests to check your liver function.Contact your doctor right away if you have yellowing of the skin or eyes, dark urine, pale stools, or the onset of new/worsening nausea or vomiting, loss of appetite or weakness.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Viekira Pak (ombitasvir, paritaprevir, and ritonavir; dasabuvir) US prescribing information. AbbVie Inc. July, 2018..
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.